# SDR CALA2014122392835

- Difficulty date: December 14, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 66,534 hours, 25,072 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PACK 1 REG FAULT DISPLAYED ON UPPER ECAM SCREEN.  DURING INITIAL CLIMB SYS APPEARED NORMAL.  FAULT FOR NR 1 PACK NO LONGER DISPLAYED.  NR 1 PACK RAM AIR DOOR CYCLES WITH PACKS ON.
